# SDR UALA2009110403400

- Difficulty date: October 30, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 56,024 hours, 19,618 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR L1 SLIDE AFT LACING PARACHUTE AND PIN KNOT LOOSE.  RE-INSTALLED NEW PARACHUTE IN SAFETY THREAD.
